Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 450935, 13 pages
http://dx.doi.org/10.1155/2014/450935
Research Article

The Effects of Resource Limitation on a Predator-Prey Model with Control Measures as Nonlinear Pulses

1College of Mathematics and Information Science, Shaanxi Normal University, Xi’an 710062, China
2Natural Resources Institute, University of Greenwich at Medway, Kent ME4 4TB, UK

Received 16 October 2013; Accepted 26 January 2014; Published 11 March 2014

Academic Editor: Jui-Sheng Lin

Copyright © 2014 Wenjie Qin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenjie Qin, Sanyi Tang, and Robert A. Cheke, “The Effects of Resource Limitation on a Predator-Prey Model with Control Measures as Nonlinear Pulses,” Mathematical Problems in Engineering, vol. 2014, Article ID 450935, 13 pages, 2014. doi:10.1155/2014/450935